# SDR FDEA202106161713

- Difficulty date: June 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA73801
- Condition: Dented
- Location: Bs 1894 L46-44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE APPROX STA.1894 BETWEEN L43-L44 - DENT ON SKIN. REPAIRED DAMAGED SKIN REF SRM  53-20-00 FIG.6 SHEETS 12-13 VOL. 1 AND SRM 51-31-01   VOL. 2.
